Finite element analysis of nonlinear structures with Newmark method

JAMEEL, MOHAMMED (2011) Finite element analysis of nonlinear structures with Newmark method. INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, 6 (6). pp. 1395-1403.

[img] PDF
Finite element analysis of nonlinear structures with.pdf

Download (259kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Finite element analysis of nonlinear structures with Newmark method
Subjects: University Structure > Faculty of Engineering, Science and Mathematics > School of Engineering Sciences
Depositing User: MR. ADNAN YAHYA
Date Deposited: 30 Mar 2012
Last Modified: 12 May 2012
URI: http://repository.um.edu.my/id/eprint/19144

Actions (login required)

View Item View Item